# SDR SWAA2024041167370

- Difficulty date: March 3, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Elongated
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT BRACKET OF PNEUMATIC DUCT INBOARD LEADING EDGE IFSS162 LT WING 2024-165617<[01] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT INBOARD LEADING EDGE IFSS162 LT WING IAW B737-800 SRM 51-40-02-0G-0;[02] CORRECTED STEP 1: REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT INBOARD LEADING EDGE IFSS162 LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1201-01 SHEET 3; REV-;[03] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT INBOARD LEADING EDGE IFSS162 LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1201-01 SHEET 3; REV-
